# SDR 2002F00839

- Difficulty date: July 24, 2001
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING HAS CRACKS AT REAR SPAR UPPER CHORD AT WING STATION 217 INBOARD OF LANDING GEAR.  (M)
